# SDR ASAA2014120309849

- Difficulty date: December 3, 2014
- Submitted: December 6, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 17,486 hours, 5,303 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ELEC ANNUNCIATOR ILLUMINATED.  ACFT GROUNDED.  FOUND SPCU INOPERATIVE LOGGED IN FAULTS. PULLED AND RESET SPCU NML AND STBY CIRCUIT BREAKERS.  CLEARED FAULT.  OPS TESTED GOOD IAW MM 24-31-11. NO HISTORY LAST 30 DAYS.
